Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Geesh A New Drug

Geesh A New Drug

My rheumatologist suggest that I start BENLYSTA INFUSSIONS, Has anyone taken this drug and if so how did you feel after treatment?

A MyLupusTeam Member said:

I’ve been on Benlysta for over 2 years. I’ve had a couple of mild flare ups and have had to take prednisone for a couple of weeks. My rheumatologist tells me Benlysta is not a miracle drug but it helps control the symptoms and she’s right. After the infusion I usually feel tired for a day or so but overall I find it helps me.

posted 4 months ago
A MyLupusTeam Member said:

Good at first. In the middle of week I felt tired

posted 4 months ago
A MyLupusTeam Member said:

I agree. I totally feel drained for a day or two after the infusion, but in the grand scheme of things; it’s so worth it.

posted 4 months ago
A MyLupusTeam Member said:

I have been on Benlysta infusions every four weeks for about a year now. When I first started the infusions they were like a miracle drug! I actually had the energy to play with my son after work or to clean up the house! However, i do feel that over time the benefits of the treatment have seemed to decrease, though, im sure the Benlysta still helps a lot. Also, I am not sure if it is so much a tolerance that i might have built up to the infusions, but maybe my Lupus, MCTD, etc might be possibly getting worse. I will say that to this day, i still sometimes feel WIPED after an infusion for about a day, but that is better than feeling that way all month! I do feel Benlysta is a great treatment over all. I hope this helps in some way! Good luck!

posted 4 months ago
A MyLupusTeam Member said:

I take Benlysta infusions. The first time I had it I got really tired and nauseous. During the first week, I was really fatigued and had decreased appetite.
The next month I was fine. Your doctor should be giving you a Tylenol, Benadryl, and an anti-nausea medication before they give you the infusion.

posted 4 months ago
Already a Member? Log in